MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION THE VEST SYSTEM; PERCUSSOR, POWERED-ELECTRIC

BAXTER HEALTHCARE CORPORATION THE VEST SYSTEM; PERCUSSOR, POWERED-ELECTRIC
Model Number P205CM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aspiration/Inhalation (1725); Cardiac Arrest (1762); Vomiting (2144)
Date of Event 01/29/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
The investigation is ongoing, however if any additional relevant information is identified following the completion of the investigation, the additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.
 
Event or Problem Description
Baxter received a report that a patient passed away while using a vest 205 therapy device.The patient was hospitalized at the time for suspected pneumonia or viral meningitis.This was the patient¿s first use of the device, and therapy was initiated by hospital staff who subsequently left the room.Within approximately two minutes, the patient reportedly began vomiting and aspirating fluid, followed by a decrease in heart rate.No hospital caregivers were present in the room at the time, and it is unknown whether any life sustaining measures were attempted.The patient subsequently expired that same day.The reported cause of death listed as viral meningitis.It was not reported if an autopsy was performed.Per the instructions for use state the device "we recommend your first use of this product be in a supervised setting such as a doctor¿s office or at home with a clinical trainer".There was no allegation of a device malfunction, and the healthcare facility has not identified the specific device involved.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
The device was not returned and the serial number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
THE VEST SYSTEM
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM SINGAPORE
1 yishun avenue 7
singapore, north east 76892 3
SN   768923
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24749661
Report Number3008145987-2026-00022
Device Sequence Number12956797
Product Code BYI
UDI-Device Identifier00887761997431
UDI-Public(01)00887761997431
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberP205CM
Device Catalogue NumberP205CM
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age82 YR
Patient SexFemale
Patient Weight34 KG